Patient : Alright... so my question is that im on marvelon and ive been taking it for about a year and the pharmacy keeps changing my piils to a cheaper brand.. now ive been on marvelon and the switched the brand.. once again.. and now im half way threw the pack and im pmsing when im not suppose to be, i went to my family doctor and she wants to do a pap test because i am sexually active, after a month my doctor is changing my pills, could it be that im pmsing because my body has gotten used to the hormonal balance that the pills stable? I only had sex 3 times and me and my partner arnt infected with anything.. could me pmsing on the pill be because of an infection? Or is it bc of my pills changing so much?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.